Medical Questions > Debate Forums > Abortion Debate Forum

Postinor-2 & early menstruation

User Profile
I ended my period two weeks ago on 20/08/09. The following weekend I had sex with my boyfriend but the condom slipped off so there was a spill. We wanted to play safe and I decided to take the emergency contraceptive, Postinor-2, on 23/08/09. It made my menses came a week after I took the pill, on 31/08/09. Is this normal?

It felt like my usual menstruation as I experienced mood swings, acne, headaches and cramps. Is having an earlier menstruation normal after Postinor-2 in this case?

Please get back to me as I'm worried. Thank you.
Did you find this post helpful?
First Helper nijowa
|

replied October 13th, 2009
Should be okay
It should be okay since i'm experiencing it myself now Wink i read that d side effects after taking postinor 2 includes early bleeding & other mens symptoms
|
Did you find this post helpful?

replied November 30th, 2010
need help
hey i have sex on 28/ 11/2010 of which i wasnt safe and i took the postinor 2 tablets but now its a day gone and am feeling like am ovulation am feeling funny things at my lower abdomen i guess you understand what i mean is that normal
|
Did you find this post helpful?